Bulletin (New Series) of the American Mathematical Society

The inverse function theorem of Nash and Moser

Richard S. Hamilton

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 7, Number 1 (1982), 65-222.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183549049

Mathematical Reviews number (MathSciNet)
MR656198

Zentralblatt MATH identifier
0499.58003

Subjects
Primary: 58C15: Implicit function theorems; global Newton methods
Secondary: 58C20: Differentiation theory (Gateaux, Fréchet, etc.) [See also 26Exx, 46G05] 58D05: Groups of diffeomorphisms and homeomorphisms as manifolds [See also 22E65, 57S05] 58G30

Citation

Hamilton, Richard S. The inverse function theorem of Nash and Moser. Bulletin (New Series) of the American Mathematical Society 7 (1982), no. 1, 65--222. http://projecteuclid.org/euclid.bams/1183549049.


Export citation

References

  • 1. A. Acker, A free boundary optimization problem. I, Siam J. Math. Anal. 9 (1978), 1179-1191; II, 11 (1980), 201-209.
  • 2. J. T. Beale, The existence of solitary water waves, Comm. Pure Appl. Math. 30 (1977), 373-389.
  • 3. N. Desolneux-Moulis, Theorie du degre dans certains espaces de Fréchet, d'après R. S. Hamilton, Bull. Soc. Math. France, Mem. 46, Journees sur la Geometrie de la Dimension Infinie, 1976, p. 191.
  • 4. R. S. Hamilton, Deformation of complex structures on manifolds with boundary.
  • 4. R. S. Hamilton, I.The stable case, J. Differential Geometry 12 (1977), 1-45.
  • 4. R. S. Hamilton, II.Families of non-coercive boundary value problems, J. Differential Geometry 14 (1979), 409-473.
  • 4. R. S. Hamilton, III.Extension of complex structures, preprint, Cornell Univ.
  • 5. R. S. Hamilton, Deformation theory of foliations, preprint, Cornell Univ.
  • 6. Lars Hörmander, The boundary problems of physical geodesy, Arch. Rational Mech. Anal. 62 (1976), 1-52.
  • 7. Lars Hörmander, Implicit function theorems, lecture notes, Stanford Univ., 1977.
  • 8. H. Jacobowitz, Implicit function theorems and isometric embeddings, Ann. of Math. (2) 95 (1972), 191-225.
  • 9. M. Kuranishi, Deformations of isolated singularities and $\overline \partial_b$, J. Differential Geometry.
  • 10. O. A. Ladyzenskaja and N. N. Ural'ceva, Equations aux derivees partielles de type elliptique, Dunod, Paris, 1968, p. 450.
  • 11. Martin Lo, Isometric embeddings and deformations of surfaces with boundary in R3, thesis, Cornell Univ., 1981.
  • 12. S. Lojasiewics, Jr. and E. Zehnder, An inverse function theorem in Fréchet spaces, preprint.
  • 13. J. Moser, A rapidly convergent iteration method and non-linear differential equations, Ann. Scuola Norm. Sup. Pisa (3) 20 (1966), 499-535.
  • 14. J. Nash, The embedding problem for Riemannian manifolds, Ann. of Math. (2) 63 (1956), 20-63.
  • 15. L. Nirenberg, The Weyl and Minkowski problems in differential geometry in the large, Comm. Pure Appl. Math. 6 (1953), 337-394.
  • 16. L. Nirenberg, An abstract form of the non-linear Cauchy-Kowalewski Theorem, J. DifferentialGeometry 6 (1972), 561-576.
  • 17. P. H. Rabinowitz, Periodic solutions of non-linear hyperbolic partial differential equations. I, Comm. Pure Appl. Math. 20 (1967), 145-205; II, 22 (1968), 15-39.
  • 18. David G. Schaeffer, The capacitor problem, Indiana Univ. Math. J. 24 (1974/75), 1143-1167.
  • 19. David G. Schaeffer, A stability theorem for the obstacle problem, Adv. in Math. 17 (1975), 34-47.
  • 20. F. Sergeraert, Une generalization du théorème des fonctions implicites de Nash, C. R. Acad. Sci. Paris Ser. A 270 (1970), 861-863.
  • 21. F. Sergeraert, Un théorème de fonctions implicites sur certains espaces de Fréchet et quelques applications, Ann. Sci. École Norm. Sup., 4e serie, 5 (1972), 599-660.
  • 22. F. Sergeraert, Une extension d'un théorème de fonctions implicites de Hamilton, Bull. Soc. Math. France, Mem. 46, Journées sur la Geometrie de la Dimension Infinite, 1976, p. 191.
  • 23. M. Spivak, A comprehensive introduction to differential geometry, vol. 5, Publish or Perish, Berkeley, Calif., 1979.
  • 24. E. Zehnder, Generalized implicit function theorems with applications to some small divisor problems. I, Comm. Pure Appl. Math. 28 (1975), 91-141; II, 29 (1966), 49-113.
  • 25. E. Zehnder, Moser's implicit function theorem in the framework of analytic smoothing, preprint.